# SDR ASAA0956456

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,277 hours, 3,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A503013
- Part serial: 002123
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT TRAILING EDGE WEDGE HAS A SMALL CHAFED AREA ON THE LOWER SKIN I/B CORNER.  REPAIRED CHAFE ON NR 3 SLAT LOWER SKIN I/B CORNER.
